Please use this identifier to cite or link to this item: http://hdl.handle.net/11707/4502
Title: Grammatical Categories
Authors: Whorf, Benjamin Lee
Issue Date: 1945
Citation: Language, Vol. 21, No. 1 (Jan. - Mar., 1945), pp. 1-11
URI: http://hdl.handle.net/11707/4502
Appears in Collections:Linguistic research materials (restricted access)

Files in This Item:
File Description SizeFormat 
GrammaticaCategories(Whorf).pdf1.7 MBAdobe PDFView/Open    Request a copy


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.